# SDR ASAA2020021063122

- Difficulty date: February 6, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 48,706 hours, 14,490 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Indication
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 AFT MAIN FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES. TROUBLESHOT PER B737-800 FIM 28-22 TASK 803 INSPECTED AFT BOOST PUMP, C/B, GFI RELAY FOUND NO DEFECTS. RAN BOOST PUMP FOR 20 MIN ON GROUND LOW PRESSURE LIGHT DID NOT ILLUMINATE. FOUND TO BE AN INTERMITTENT FAULT GROUND VERIFICATION GOOD.
